Alert archive / Texas / High Wind Watches in 2012

High Wind Watch 2, NWS Lubbock, TX

February 19, 201224 counties in Texas

NWS Lubbock, TX issued this high wind watch at Feb 19, 2012, 3:50 AM CST for 24 counties in Texas. It took effect at Feb 20, 2012, 10:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 19, 2012, 3:50 AM CST (09:50 UTC)
In effect from
Feb 20, 2012, 10:00 AM CST
Expired
Feb 20, 2012, 3:31 AM CST
In force
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WWUS74 KLUB 190950
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
350 AM CST SUN FEB 19 2012

TXZ021>024-027>030-036-191500-
/O.CAN.KLUB.FG.Y.0002.000000T0000Z-120219T1500Z/
/O.NEW.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...CROSBYTON...RALLS
350 AM CST SUN FEB 19 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. 

* TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP LATE MONDAY MORNING
  AND PERSIST THROUGH MONDAY AFTERNOON.

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  30 AND 40 MPH WITH GUSTS AROUND 60 MPH MONDAY.

* IMPACTS...WINDS MAY RESULT IN DAMAGE ON MONDAY...ESPECIALLY TO
  LIGHT STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST WITH
  SIGNIFICANTLY REDUCED VISIBILITY ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ033>035-039>041-191500-
/O.NEW.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
/O.EXT.KLUB.FG.Y.0002.000000T0000Z-120219T1600Z/
COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL
350 AM CST SUN FEB 19 2012

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

* TIMING...DENSE FOG WILL OCCUR THIS MORNING. HIGH WINDS WILL
  DEVELOP LATE MONDAY MORNING AND PERSIST THROUGH MONDAY
  AFTERNOON. 

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  30 AND 40 MPH WITH GUSTS AROUND 60 MPH MONDAY.

* VISIBILITY...AREAS WITH VISIBILITIES BELOW A QUARTER OF A MILE 
  THIS MORNING.

* IMPACTS...RAPIDLY CHANGING VISIBILITIES SHOULD BE EXPECTED THIS
  MORNING. MONDAY...WINDS MAY RESULT IN DAMAGE...ESPECIALLY TO
  LIGHT STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST WITH
  SIGNIFICANTLY REDUCED VISIBILITY WILL BE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD
OF YOU.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ025-026-031-032-037-038-042>044-191500-
/O.NEW.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
POST...JAYTON...ASPERMONT
350 AM CST SUN FEB 19 2012

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

* TIMING...LATE MONDAY MORNING THROUGH MONDAY AFTERNOON.

* WINDS...SUSTAINED WESTERLY WINDS OF 30 TO 40 MPH WITH GUSTS
  AROUND 60 MPH.

* IMPACTS...WINDS MAY RESULT IN DAMAGE...ESPECIALLY TO LIGHT
  STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST WITH
  SIGNIFICANTLY REDUCED VISIBILITY ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
328 
WWUS74 KLUB 191602
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1002 AM CST SUN FEB 19 2012

TXZ033>035-039>041-192200-
/O.EXP.KLUB.FG.Y.0002.000000T0000Z-120219T1600Z/
/O.CON.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
INCLUDING THE CITIES OF...MORTON...LEVELLAND...LUBBOCK...SLATON...
WOLFFORTH...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL
1002 AM CST SUN FEB 19 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...
...DENSE FOG ADVISORY HAS EXPIRED...

* TIMING...HIGH WINDS WILL DEVELOP LATE MONDAY MORNING AND PERSIST
  THROUGH MONDAY AFTERNOON.

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  30 AND 40 MPH WITH GUSTS AROUND 60 MPH MONDAY.

* IMPACTS...WINDS MAY RESULT IN DAMAGE...ESPECIALLY TO LIGHT
  STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST WITH
  SIGNIFICANTLY REDUCED VISIBILITY WILL BE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

TXZ021>032-036>038-042>044-192200-
/O.CON.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-CROSBY-DICKENS-KING-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...CROSBYTON...RALLS...
DICKENS...SPUR...GUTHRIE...POST...JAYTON...ASPERMONT
1002 AM CST SUN FEB 19 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

* TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP LATE MONDAY 
  MORNING AND PERSIST THROUGH MONDAY AFTERNOON. 

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN 
  30 AND 40 MPH WITH GUSTS AROUND 60 MPH MONDAY. 

* IMPACTS...WINDS MAY RESULT IN DAMAGE ON MONDAY...ESPECIALLY TO 
  LIGHT STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST WITH 
  SIGNIFICANTLY REDUCED VISIBILITY ARE LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
014 
WWUS74 KLUB 192015
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
215 PM CST SUN FEB 19 2012

TXZ021>044-201200-
/O.CON.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
215 PM CST SUN FEB 19 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

* TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP LATE MONDAY MORNING
  AND PERSIST THROUGH MONDAY AFTERNOON BEFORE DIMINISHING MONDAY
  EVENING.

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  30 AND 45 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...WINDS MAY RESULT IN DAMAGE ON MONDAY...ESPECIALLY TO 
  LIGHT STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST WITH 
  SIGNIFICANTLY REDUCED VISIBILITY ARE LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
598 
WWUS74 KLUB 200931
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
331 AM CST MON FEB 20 2012

TXZ021>024-027>030-033>036-202200-
/O.UPG.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
/O.NEW.KLUB.HW.W.0002.120220T1600Z-120221T0000Z/
/O.NEW.KLUB.DU.Y.0002.120220T1600Z-120221T0000Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON...
PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK...
SLATON...WOLFFORTH...CROSBYTON...RALLS
331 AM CST MON FEB 20 2012

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. A BLOWING DUST ADVISORY HAS ALSO BEEN ISSUED. THIS
BLOWING DUST ADVISORY IS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

* TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP LATE MONDAY 
  MORNING AND PERSIST THROUGH MONDAY AFTERNOON BEFORE 
  DIMINISHING MONDAY EVENING. 

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  30 AND 45 MPH WITH GUSTS AROUND 60 MPH. TRAVEL ON NORTH TO SOUTH
  ORIENTED ROADS WILL BE THE MOST DIFFICULT.

* VISIBILITY...BLOWING DUST IS EXPECTED TO REDUCE VISIBILITIES TO
  BELOW ONE MILE. LOCALIZED AREAS NEAR DUST SOURCES WILL LIKELY
  EXPERIENCE VISIBILITY DROPPING TO A FEW HUNDRED FEET.

* IMPACTS...WINDS MAY RESULT IN DAMAGE ON MONDAY...ESPECIALLY TO
  LIGHT STRUCTURES AND UTILITIES. DANGEROUS TRAVEL CONDITIONS ARE
  EXPECTED...ESPECIALLY FOR HIGH PROFILE VEHICLES ON NORTH-SOUTH
  ORIENTED ROADS AND HIGHWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

TXZ025-026-031-032-037-039>042-202200-
/O.UPG.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
/O.NEW.KLUB.HW.W.0002.120220T1600Z-120221T0000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...PLAINS...
DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST
331 AM CST MON FEB 20 2012

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP LATE MONDAY 
  MORNING AND PERSIST THROUGH MONDAY AFTERNOON BEFORE 
  DIMINISHING MONDAY EVENING. 

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  30 AND 45 MPH WITH GUSTS AROUND 60 MPH. DANGEROUS TRAVEL
  CONDITIONS ARE EXPECTED...ESPECIALLY FOR HIGH PROFILE VEHICLES
  ON NORTH-SOUTH ORIENTED ROADS AND HIGHWAYS.

* IMPACTS...WINDS MAY RESULT IN DAMAGE ON MONDAY...ESPECIALLY TO
  LIGHT STRUCTURES AND UTILITIES. ARES OF BLOWING DUST WITH
  SIGNIFICANTLY REDUCED VISIBILITY ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TXZ038-043-044-202200-
/O.UPG.KLUB.HW.A.0002.120220T1600Z-120221T0000Z/
/O.NEW.KLUB.WI.Y.0004.120220T1600Z-120221T0000Z/
KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...GUTHRIE...JAYTON...ASPERMONT
331 AM CST MON FEB 20 2012

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...HIGH WINDS ARE EXPECTED TO DEVELOP LATE MONDAY 
  MORNING AND PERSIST THROUGH MONDAY AFTERNOON BEFORE 
  DIMINISHING MONDAY EVENING. 

* WINDS...WESTERLY WINDS WILL BECOME SUSTAINED AT SPEEDS BETWEEN
  25 AND 35 MPH WITH GUSTS AROUND 50 MPH.

* IMPACTS...WINDS MAY RESULT IN DAMAGE ON MONDAY...ESPECIALLY TO
  LIGHT STRUCTURES AND UTILITIES. AREAS OF BLOWING DUST ARE
  EXPECTED TO DEVELOP WITH THESE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind watch went out at Feb 18, 11:43 PM CST, 4 hours 7 minutes earlier.

Area forecast discussion, Feb 18, 11:43 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1143 PM CST SAT FEB 18 2012

.AVIATION...
PERSISTENT SUBSIDENCE FINALLY BREAKING THROUGH STUBBORN STRATUS
LAYER JUST SOUTH OF KLBB AND MAY BE ABLE TO BRIEFLY BREAK UP
CLOUDS EARLY SUNDAY MORNING. BUT ANY COOLING WITH LIGHT UPSLOPE
COMPONENT SHOULD QUICKLY SATURATE AT THE SURFACE. WE EXPECT LIFR
CONDITIONS WITH DENSE FOG TO DEVELOP AT KLBB EARLY SUNDAY. KCDS
APPEARS ALSO THAT STRATUS DECK SHOULD BREAK UP AND LIKEWISE A
SIMILAR RISK OF DROPPING TO LIFR CONDITIONS A LITTLE LATER IN THE
MORNING. LATEST GUIDANCE TRENDS SUPPORT LIFTING STRATUS LAYER
EARLY TO MID SUNDAY MORNING AND BREAKING OUT BY LATE MORNING.
MODEST SOUTHERLY BREEZES DEVELOPING SUNDAY AFTERNOON AS LEE-SIDE
SURFACE LOW PRESSURE TROUGH DEEPENS NEAR NEW MEXICO BORDER.
RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 1008 PM CST SAT FEB 18 2012/

AVIATION...
LOW CLOUD DECK WITH MOSTLY LIGHT FOG IS STARTING TO TRANSITION TO
MORE SURFACE-BASED OBSCURATION. ESPECIALLY SO OVER WESTERN ZONES
AS CLEARING OF LOW CLOUD DECK MET INSTANTLY BY SURFACE SATURATION.
THIS EVENINGS SHORT-TERM GUIDANCE CONTINUES TO INDICATE LIKELIHOOD
OF MORE WIDE-SPREAD LOW VISIBILITIES DEVELOPING THROUGHOUT THE
NIGHT MAINLY FOR AREAS ON THE CAP-ROCK. WE HAVE ISSUED A DENSE
FOG ADVISORY VALID UNTIL 15Z OR 0900 AM SUNDAY. RMCQUEEN

PREV DISCUSSION... /ISSUED 548 PM CST SAT FEB 18 2012/

AVIATION...
EVEN THROUGH PRECIPITATION HAS ENDED AS UPPER LEVEL LOW PRESSURE
SYSTEM WAS PULLING EAST ACROSS NORTH TEXAS...CONSIDERABLE LOW
LEVEL MOISTURE REMAINED ACROSS THE SOUTHERN HIGH PLAINS AND
ROLLING PLAINS. THERE STILL APPEARS TO BE A SMALL AMOUNT OF MID
LEVEL MOISTURE/LIFT AS WELL THAT WILL BE ENDING IN THE NEXT HOUR
OR TWO. AFTER THAT...SUBSIDENCE SHOULD INCREASE THROUGH A DEEP
PART OF THE MIDDLE AND LOWER ATMOSPHERE AND PUT A LOT OF PRESSURE
ON THE LOW LEVEL STRATUS LAYER. WE THINK THE LOW CLOUDS WILL TEND
TO THIN AND PROBABLY BREAK SOMEWHAT LATER IN THE EVENING INTO THE
EARLY MORNING HOURS ON SUNDAY. HOWEVER...LIGHT SOUTH TO SOUTHEAST
COMPONENT BREEZE SHOULD FAVOR SURFACE-BASED OR NEAR SURFACE
SATURATION ESPECIALLY AT KLBB LATER TONIGHT AND EARLY SUNDAY. SOME
SOLUTIONS ALSO INDICATE DRIZZLE POSSIBILITY AT KLBB AGAIN BRIEFLY
NEAR DAY-BREAK SUNDAY. KCDS LESS CERTAIN IF STRATUS LAYER WILL
REFORM LATER TONIGHT THOUGH MOST OUTPUT INDICATES LIKELY THAT IT
WILL. IN ANY CASE WE ARE FAVORING THE PREVIOUS TAF FORECAST FOR
REFORMING THE STRATUS AT BOTH KLBB AND KCDS EARLY SUNDAY...LIFTING
BRIEFLY INTO AN IFR OR MVFR CLOUD LAYER SUNDAY MORNING...THEN
CLEARING TOWARDS MIDDAY SUNDAY JUST AT THE END OR AFTER THIS TAF.
RMCQUEEN

PREV DISCUSSION... /ISSUED 310 PM CST SAT FEB 18 2012/

SHORT TERM...
THE UPPER LEVEL TROUGH THAT HAS PROVIDED THE LIFT TO SUPPORT DRIZZLE
AND SHOWERS /AND EVEN SOME SLEET AND SNOW ACROSS THE EXTREME
NORTHWEST ZONES EARLIER TODAY/ WAS MOVING STEADILY EASTWARD INTO
CENTRAL TEXAS. LARGE-SCALE SUBSIDENCE WAS SPREADING IN FROM THE WEST
BEHIND THIS SYSTEM AND THIS HAS RESULTED IN A MARKED DECREASE IN
RADAR ECHOES ACROSS THE AREA OVER THE LAST COUPLE OF HOURS WITH EVEN
SOME BREAKS IN THE CLOUDS SEEN ACROSS THE SOUTHWEST ZONES. ANY
LINGERING LIGHT SHOWERS ACROSS THE SOUTHEAST ZONES THIS AFTERNOON
WILL QUICKLY COME TO AN END WITH DRY CONDITIONS TONIGHT AND SUNDAY.
THIS WILL OCCUR AS A SHORTWAVE RIDGE ALOFT TRAVERSES THE REGION
LATE TONIGHT AND EARLY SUNDAY. DO ALSO EXPECT BREAKS IN THE CLOUDS
TO WORK ACROSS THE SOUTH PLAINS AND PERHAPS THROUGH THE ROLLING
PLAINS THIS EVENING AND TONIGHT. HOWEVER...THE LOW-LEVELS WILL
REMAIN MOIST TONIGHT AND WITH LIGHT WINDS AND CLEARING SKIES...DO
EXPECT AREAS OF FOG AND LOW CLOUDS TO REDEVELOP LATER THIS EVENING
AND OVERNIGHT TONIGHT. ONSET AND DENSITY OF FOG WILL BE DETERMINED
BY HOW FAST AND WIDESPREAD CLOUDS CAN CLEAR OUT...BUT HAVE CONTINUED
A MENTION OF DENSE FOG IN THE HWO. ADDITIONALLY...THE LOW-LEVEL
MOISTURE...CLOUDS AND FOG WILL KEEP THE TEMPERATURES FROM FALLING
TOO FAR...WITH LOWS TONIGHT MOSTLY IN THE LOWER TO MIDDLE 30S.

ON SUNDAY...THE NEXT STORM SYSTEM WILL BEGIN APPROACHING THROUGH THE
GREAT BASIN AND INTER-MOUNTAIN WEST WITH SOUTHWESTERLY FLOW ALOFT
TAKING SHAPE ACROSS WEST TEXAS BY AFTERNOON. THIS PATTERN WILL
SUPPORT A DEEPENING SFC TROUGH IN THE LEE OF THE CENTRAL/SOUTHERN
ROCKIES WHICH IN-TURN WILL SPELL BREEZY SOUTHERLY WINDS RETURNING TO
WEST TEXAS. EXPECT THE EARLY DAY LOW CLOUDS AND FOG TO BREAK UP BY
MID TO LATE MORNING AND THE BREEZY SOUTHERLY WINDS AND RETURN OF THE
SUN SHOULD HELP PUSH HIGHS WELL INTO THE 50S...WITH EVEN SOME
LOWER 60S POSSIBLE ACROSS THE SOUTHERN AND WESTERN ZONES.

LONG TERM...
A WIND EVENT IS LOOKING MORE LIKELY FOR MONDAY AS MODELS ARE
BEGINNING TO HONE IN ON A SOLUTION THAT BRINGS A SHARP UPPER LEVEL
TROUGH ACROSS THE CNTL HIGH PLAINS AND TEXAS PANHANDLE MONDAY
AFTN. ON THE SOUTH SIDE OF THAT TROUGH TIGHTENING PRESSURE/HEIGHT
GRADIENT AND A MID LEVEL JET STREAK THAT WILL MIX TO THE SFC WILL
RESULT IN WINDS INCREASING TOWARD OR INTO WIND ADVISORY CRITERIA.
ATTM THE LACK OF A MORE SUBSTANTIAL MID LEVEL JET SUGGESTS WARNING
CRITERIA NOT AS LIKELY DESPITE THE IMPRESSIVE WIND SPEEDS GIVEN ON
GFS MOS GUIDANCE. WILL BEAR WATCH THE NEXT COUPLE OF MODEL RUNS.

REMAINDER OF THE FCST CONTINUES TO LOOK QUIET WITH WNW TO NW FLOW
ALOFT. LATE WEEK COULD SEE AN UPPER LOW MOVE ACROSS NORTHERN
MEXICO TO WEST CENTRAL TEXAS...BUT GIVEN DRY LOW LEVELS THROUGH
THE WEEK MOISTURE RETURN AHEAD OF THIS LOW WOULD HAVE TO BE VERY
QUICK FOR IT TO PRODUCE PRECIP THIS FAR NORTH.

FIRE WEATHER...
WINDS SHOULD EASILY MAKE CRITERIA MONDAY WITH LIMITING FACTOR
HUMIDITY. HAVE LOWERED FCST DEW POINT TEMPS AND THUS AFTN RELATIVE
HUMIDITY...BUT FOR NOW THEY REMAIN IN THE 15 TO 20 PCT RANGE. SO
WILL HAVE TO KEEP A WATCH ON THIS AS MOVE FORWARD. TUESDAY AND
WEDNESDAY LOOK TO HAVE THE OPPOSITE PROBLEM WITH RH QUITE POSSIBLY
HITTING CRITERIA BUT WINDS STAYING ON THE LIGHTER SIDE OF THE 20
MPH THRESHOLD.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        29  60  29  56  25 /   0   0  10  10   0
TULIA         32  58  35  56  24 /   0   0   0  10  10
PLAINVIEW     33  57  35  58  25 /   0   0   0  10   0
LEVELLAND     34  60  35  59  27 /   0   0  10  10   0
LUBBOCK       34  59  36  60  26 /   0   0   0  10   0
DENVER CITY   34  64  35  60  29 /   0   0   0  10   0
BROWNFIELD    34  62  36  60  28 /   0   0   0  10   0
CHILDRESS     33  57  37  61  29 /   0   0   0  10  10
SPUR          34  60  38  62  30 /   0   0   0  10   0
ASPERMONT     34  61  40  66  31 /  10   0   0  10   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
DENSE FOG ADVISORY UNTIL 9 AM CST SUNDAY FOR THE FOLLOWING
ZONES: TXZ021>024-027>030-033>036-039>041.

&&

99/99/05
Hazardous weather outlook, Feb 19, 3:50 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
350 AM CST SUN FEB 19 2012

TXZ021>044-201000-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
350 AM CST SUN FEB 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

NON PRECIPITATION

FOG MAY BRIEFLY BECOME DENSE AT A FEW LOCATIONS THIS MORNING WITH
VISIBILITY REDUCED TO LESS THAN ONE QUARTER MILE AT TIMES...ESPECIALLY
OVER PORTIONS OF THE SOUTH PLAINS WHERE A DENSE FOG ADVISORY REMAINS
IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WESTERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 30 TO 40 MPH
MONDAY WITH A FEW DAMAGING GUSTS OVER 60 MPH POSSIBLE. THESE WINDS
WILL RESULT IN AREAS OF BLOWING DUST AND CRITICAL FIRE WEATHER. HIGH
WIND AND FIRE WEATHER WATCHES ARE IN EFFECT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 10:04 PM CSTDense Fog AdvisoryLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 9 more12 hr
Feb 19, 3:48 AM CSTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more10 hr
Feb 19, 2:10 PM CSTRed Flag WarningLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more28 hr

Nearby

High Wind Watches in Texas, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.